# SDR R61A201902130172

- Difficulty date: February 1, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 35,166 hours, 21,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frame 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** CENTER FUSELAGE III PASSENGER CABIN FLOOR STRUCTURE, CORROSION FOUND AT RH SHEAR PANEL BTW FR87-88. CENTER FUSELAGE III PASSENGER CABIN FLOOR STRUCURE BTW FR87-88, RH SHEAR PANEL REPLACED IAW E-170 SRM 51-42-01 & 51-42-04.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
